Processing math: 100%

Volume 6, issue 1 (2006)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 25, 1 issue

Volume 24, 9 issues

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN 1472-2739 (online)
ISSN 1472-2747 (print)
Author Index
To Appear
 
Other MSP Journals
Completed representation ring spectra of nilpotent groups

Tyler Lawson

Algebraic & Geometric Topology 6 (2006) 253–285
Bibliography
1 J F Adams, Stable homotopy and generalised homology, University of Chicago Press (1974) MR0402720
2 A Baker, A Lazarev, On the Adams spectral sequence for R–modules, Algebr. Geom. Topol. 1 (2001) 173 MR1823498
3 A K Bousfield, The localization of spectra with respect to homology, Topology 18 (1979) 257 MR551009
4 C Bray, On the cohomology of some representation rings, PhD thesis, Stanford University (1999)
5 G Carlsson, An Adams-type spectral sequence for change of rings, Houston J. Math. 4 (1978) 541 MR523612
6 G Carlsson, Structured stable homotopy theory and the descent problem for the algebraic K–theory of fields, preprint (2003)
7 A D Elmendorf, I Kriz, M A Mandell, J P May, Rings, modules, and algebras in stable homotopy theory, Mathematical Surveys and Monographs 47, American Mathematical Society (1997) MR1417719
8 M Hovey, J H Palmieri, N P Strickland, Axiomatic stable homotopy theory, Mem. Amer. Math. Soc. 128 (1997) MR1388895
9 A Lubotzky, A R Magid, Varieties of representations of finitely generated groups, Mem. Amer. Math. Soc. 58 (1985) MR818915
10 M Lydakis, Smash products and \Gamma–spaces, Math. Proc. Cambridge Philos. Soc. 126 (1999) 311 MR1670245
11 M A Mandell, J P May, S Schwede, B Shipley, Model categories of diagram spectra, Proc. London Math. Soc. (3) 82 (2001) 441 MR1806878
12 C Nunley, A Magid, Simple representations of the integral Heisenberg group, from: "Classical groups and related topics (Beijing, 1987)", Contemp. Math. 82, Amer. Math. Soc. (1989) 89 MR982280
13 S Schwede, Stable homotopical algebra and \Gamma–spaces, Math. Proc. Cambridge Philos. Soc. 126 (1999) 329 MR1670249
14 S Schwede, S–modules and symmetric spectra, Math. Ann. 319 (2001) 517 MR1819881
15 G Segal, Categories and cohomology theories, Topology 13 (1974) 293 MR0353298
16 J P Serre, Linear representations of finite groups, Springer (1977) MR0450380